International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1994 / Article

Open Access

Volume 17 |Article ID 405389 | https://doi.org/10.1155/S0161171294000414

Manuel Pinto, "Ghizzetti's theorem for piecewise continuous solutions", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 405389, 4 pages, 1994. https://doi.org/10.1155/S0161171294000414

Ghizzetti's theorem for piecewise continuous solutions

Received30 Mar 1992

Abstract

We obtain that certain second order differential equations have discontinuous solutions which behaves asymptotically as straight lines.

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views63
Downloads399
Citations